Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Would like to if there are any side effects for yaz tab ? using yaz and experiencing some very light that normal as i am in my 2nd pack...i also started a second pack which i started before my period could come...i needed to postpone my period for a while...could this be why??...please help
Asked On : Fri, 17 Jun 2011
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
Yaz is a combination pill of estrogen and progesterone and is supposed to be taken for 24 days and the remaining tablets are not hormonal.So since you started the second pack may be the gap of the hormonal pill is the reason that you are having spotting .Ideally if you want to postpone periods then you should start the new pack after 21 tablets and start with the first pill that is hormonal pill the other orange colored pills are not hormonal.The spotting is due to hormonal imbalance so let the periods come properly and then after that start with a fresh pack of pills.
Answered: Fri, 17 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor